# SDR 99ZZZX2927

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9890X
- Make and model: Cessna 185
- Aircraft serial: 1850090
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Ski
- Condition: Broke
- Location: Tail
- Part time: 300 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT EYE BOLT ATTACH BROKE AT FRONT SHOCK ABSORBER CAUSING SKI TO PITCH FORWARD DIGGING INTO SNOW.
